# SDR CA060731019

- Difficulty date: July 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKE-OFF THE ENGINE EMITTED A NOISE AND FLAMED OUT.  SUBSEQUENT GROUND INSPECTION REVEALED EXERNAL OIL LEAKAGE.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731019).
